# SDR SWAA2013011711510

- Difficulty date: January 8, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: 5940751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING AT STA 617 STG 18L RUB STRIP CRACKED.  REMOVED AND REPLACED LEFT WING-TO-BODY FAIRING AT STA 617 STR 18L RUBSTRIP P/N 5971042-3, PO 2229024 IAW B717 SRM 51-20-05.
